Jun 12, 2000
if combivir causes red blood cell depletion, what is the prudent course of action? Transfusions would not be desirable. Is there any other treatment? treating patients with AZT or Combivir, how long would red blood depletion occur? What would be the best course of action? Have tried Epigen with no effect. Any input would be appreciated.
| Response from Dr. Holodniy
The anemia you describe is probably related to AZT in combivir and not the 3TC. It can be increased by other meds such as Septra for PCP prophylaxis. I am not sure by the title of the question about resistance. If anemia is a concern, there are many other options for HIV therapy that do not cause anemia.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Penis Discharge After Licking Genital Worried I Have HIV
- Sore Throat After Licking Rectum Worried I Have HIV
- Swollen Lymph Glands After Insertive Anal Sex Without Condom Does It Mean I Have HIV
- Can You Be Born With Std?
- Does Antihistamine Help Atrophic Vaginitis?
- How Many Ways Can You Get Std's?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.